It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-07-2009, 09:15 AM   #1
Newbie
(female)
 
Join Date: Sep 2009
Location: Virginia
Posts: 3
jcpierso HB User
Returning member with new symptoms

So I have been having some new symptoms that are not only concerning but confusing. I'm not sure if they are related to flare or something else going on. So here is a brief synopsis of my history:

Initially 1996-2006:

Sulfa Allergy, hypothyroid, positive ANA 1:620, severe fatique, joint pain and swelling - mostly of hands, migraines, swelling of ankles hands and around eyes, blushed appeareance to cheeks, raynaud's, rash after sun exposure, positive EBV (had mono as a child), blistery rash on both hands x 2 months (2006), slight mitral valve prolapse

Dx'd with SLE in 2005

New Symptoms started beg Aug 09:

Low B-12 level, muscle pain, severe hip pain- causing limping, increasing achy and throbbing joint pain, hot skin-generalized (to touch), reddenned skin- generalized, skin sore to touch after sleeping (feels bruised)-generalized, stiff all over upon waking, burning sensations to ear, face, and top of head (migratory), daily worsening headaches, multiple frequent spontaneous bruises, Dizziness and off-balance episodes.

Current Meds: Synthroid 0.125mcg Qday
Plaquenil 200mg BID
Lasix 20mg Qday
Dolobid 500mg BID
Prednisone 10mg Qday
Topomax 100mg Qday
B-12 1 po Qday
Vynase 70mg Qday
Tylenol prn
Axert prn

I saw my doctor last mon, she ran multiple tests, initially started me on 20mg of prednisone, and I just decreased to 10mg. I have not noticed any change in the way I feel since I started the prednisone. She also mentioned that I might be showing symptoms of Vasculitis, but I was feeling so bad that I didn't clarify what she meant. Now that I have been researching more, I can't seem to find where vasculitis really fits, unless I'm missing something. Does anyone seem to have these symptoms during a typical lupus flare? I have been pretty well controlled, only with the ocassional flare up of joint pain and swelling from time to time. But I feel awful!

 
Sponsors Lightbulb
   
Old 09-08-2009, 07:48 AM   #2
Junior Member
(female)
 
Join Date: Aug 2009
Location: Brandon, MB. Canada
Posts: 25
Gypsylady HB User
Re: Returning member with new symptoms

the bruising & sore skin sounds familiar to me....had those same symptoms about 4 years ago....turned out that I had a vitamin K deficiency....I am also hypothyroid been on .75 synthroid for a year now....because you are on plaquenil you should not be taking tylenol or any acetaminophine because of dangerous levels of toxins in the liver....this could be part of why you are feeling so awful....please call your pharmacy to list all the drugs that you are taking & find out if what is going on could be a conflict between some of the meds....good luck

 
Old 09-08-2009, 04:08 PM   #3
Newbie
(female)
 
Join Date: Sep 2009
Location: Virginia
Posts: 3
jcpierso HB User
Talking Re: Returning member with new symptoms

Thank you for your reply. My rheumatologist had told me to take Tylenol for headaches as needed, no ibuprofen, due to my antiinflammatorys. But I don't take it very often, so I don't know what is going on. I have also been having crazy dizzy spells with increased heart rate to 120bpm ( I am normally 70-80). I took my blood sugar today when I was feeling dizzy and off balance (it was about 2 hours after I ate) and it was 86, and I ate a huge lunch. So I drank an apple juice and rechecked it an hour later and it was 87. I thought it was weird that it was so low with the steroids, but who knows? I left a message for the nurse at the doctors office to call me in the morning, because something is definately not right, maybe my thyroid is off? I just wish I felt better. But, thanks for the reply!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
could it be returning? :-( becks77 Depression 1 09-07-2007 05:45 AM
Some symptoms returning after L5-S1 Microdiscectomey tstreet1 Back Problems 14 08-19-2007 09:52 AM
Returning symptoms? AggrevatedinSD Multiple Sclerosis 5 07-19-2007 08:18 AM
Symptoms Returning??? jillym05 Thyroid Disorders 2 05-03-2007 05:46 PM
New Member. Plenty of symptoms. Any help? JParr Asthma 6 08-29-2006 10:35 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!